# SDR DALA2022080305359

- Difficulty date: April 22, 2018
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0839252) DURING INSPECTION FOUND DENT ON AFT CARGO DOOR 17 IN FROM FWD AFT EDGE AND 29 IN FROM BOTTOM. AFT CARGO DOOR EXTERNAL SKIN WAS REPLACED PER B737-800 SRM 52-30-01-2R PROCEDURE 3, REPAIR 3.
